# SDR 9513409951

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9347
- Make and model: Doug DC-9-32
- Aircraft serial: 45827
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Rmi Compass
- Part number: 2587567
- Condition: Malfunctioned
- Location: Inst Panel
- Part time: 46,408 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LOSS OF NR 2 COMPASS INDICATOR OCCURRED DURING INITIAL SPOOL UP ON TAKEOFF.  ABORTED TAKEOFF AND RETURNED TO GATE.  REPLACED NR 2 RMI.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
